# SDR QXEA2009010701283

- Difficulty date: December 30, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 13,777 hours, 13,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 - LT SEAT TRACK HAS CORROSION AT APPROX 449.50 AND A GOUGE ACROSS THE FACE ON TRACK AT APPROX 547.00.   BLENDED CORROSION FROM NR2 SEAT TRACK.  MAX MATERIAL REMOVED IS .068 INCH BLEND IS OUT OF LIMITS IAW RD8/4-53-884.  REMOVED NR2 SEAT TRACK AT FWD AND AFT SPLICES, WEBS AND FRAMES.  PICKED UP ALL HOLES ON NEW SEAT TRACK AND DEBURRED.  INSTALLED NEW NR2 SEAT TRACK  IN FWD SPLICE, WEBS AND FRAMES. REF SRM 51-40-15, 51-42-05 AND 51-42-15.  CONTINUED INSTALLATION REF SRM 51-40-07, 51-42-05 AND 51-42-45.
